# SDR SIMA200929907

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 20,827 hours, 18,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570264401
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4469 DURING THE DESCENT THE CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND AND RECEIVED A HYDRAULIC 1 LOW QUANTITY MESSAGE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE DEFECTIVE HYDRAULIC LINE.  SERVICED THE RESERVOIR PER 12-13-01.  LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
